Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Continuous and discrete least-squares approximation by basis functions on spheres

Title data

Le Gia, Quoc T. ; Narcowich, Francis J. ; Ward, Joseph D. ; Wendland, Holger:
Continuous and discrete least-squares approximation by basis functions on spheres.
In: Journal of Approximation Theory. Vol. 143 (November 2006) Issue 1 . - pp. 124-133.
ISSN 1096-0430
DOI: https://doi.org/10.1016/j.jat.2006.03.007

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Radial basis functions; Error estimates; Scattered data; Norming sets
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics III (Applied and Numerical Analysis)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics III (Applied and Numerical Analysis) > Chair Mathematics III (Applied and Numerical Analysis) - Univ.-Prof. Dr. Holger Wendland
Result of work at the UBT: No
DDC Subjects: 500 Science > 500 Natural sciences
500 Science > 510 Mathematics
Date Deposited: 29 May 2020 08:24
Last Modified: 29 May 2020 08:24
URI: https://eref.uni-bayreuth.de/id/eprint/55345